# SDR UPS99829001

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT PIT UPPER FRAME FLANGE AT FS 1020 CORRODED UNDER NUT PLATE AT L35L AND L34R.  CORROSION OUT OF LIMITS.  FAB REPAIR ANGLE AND REPAIR FILLER IAW DC8 DD 53.0229.  ALODINED AND PRIMED, REPAIRED PARTS AND INSTALLED IAW DC8 SRM 51-1-2, 51-1-20 D, AND 51-1-16.
